# SDR SIMA2020013017013

- Difficulty date: January 17, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Chafed
- Location: Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON DAMPER FITTING CHAFFED.-C/A-REMOVED AND REPLACED DAMPER FITTING ASSY IAW EO-EM-27MR-112.
